# SDR CA000714021

- Difficulty date: June 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,646 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS (ENGINE INDICATION AND CREW ALERT SYSTEM) MESSAGE FOR DISAGREEMENT FOR LANDING GEAR RETRACTION, (FOR UP LOCK) AIRCRAFT RETURNED TO LAND IN PHILADELPHIA AFTER QRH PROCEDURE APPLIED.AFTER INSPECTION, FOUND THE UP LOCK TARGET TO BE LOOSE. RE-TIGHTENED THE TARGET, GEAR SWING COMPLETED, LANDING GEAR CHECKED SERVICEABLE.
